Variational inequality problems with a continuum of solutions : Existence and computation
Author
Abstract
Suggested Citation
Download full text from publisher
Other versions of this item:
- Herings, P.J.J. & Talman, A.J.J. & Yang, Z.F., 1999. "Variational Inequality Problems With a Continuum of Solutions : Existence and Computation," Discussion Paper 1999-72, Tilburg University, Center for Economic Research.
- Herings, P.J.J. & Talman, A.J.J. & Yang, Z.F., 1999. "Variational Inequality Problems With a Continuum of Solutions : Existence and Computation," Other publications TiSEM 73e2f01b-ad4d-4447-95ba-a, Tilburg University, School of Economics and Management.
References listed on IDEAS
- ,, 1998. "Problems And Solutions," Econometric Theory, Cambridge University Press, vol. 14(5), pages 687-698, October.
- Talman, A.J.J. & Yamamoto, Y., 1989.
"A simplicial algorithm for stationary point problems on polytopes,"
Other publications TiSEM
0d6b2de0-17c0-4d5e-963f-5, Tilburg University, School of Economics and Management.
- Talman, A.J.J. & Yamamoto, Y., 1990. "A simplicial algorithm for stationary point problems on polytopes," Other publications TiSEM d08a8960-604c-43c9-a1f9-9, Tilburg University, School of Economics and Management.
- P. J. J. Herings & A. J. J. Talman, 1998.
"Intersection Theorems with a Continuum of Intersection Points,"
Journal of Optimization Theory and Applications, Springer, vol. 96(2), pages 311-335, February.
- Herings, P.J.J. & Talman, A.J.J., 1994. "Intersection theorems with a continuum of intersection points," Other publications TiSEM e5aa3399-04ea-41c6-bd3b-0, Tilburg University, School of Economics and Management.
- Herings, P.J.J. & Talman, A.J.J., 1994. "Intersection theorems with a continuum of intersection points," Discussion Paper 1994-79, Tilburg University, Center for Economic Research.
- Demarzo, Peter M. & Eaves, B. Curtis, 1996. "Computing equilibria of GEI by relocalization on a Grassmann manifold," Journal of Mathematical Economics, Elsevier, vol. 26(4), pages 479-497.
- Herings, P.J.J. & Talman, A.J.J. & Zang, Z., 1994.
"The computation of a continuum of constrained equilibria,"
Discussion Paper
1994-38, Tilburg University, Center for Economic Research.
- Herings, P.J.J. & Talman, A.J.J. & Zang, Z., 1994. "The computation of a continuum of constrained equilibria," Other publications TiSEM a581166f-d9d3-489a-b48e-a, Tilburg University, School of Economics and Management.
- Herings, P.J.J. & Talman, A.J.J. & Yang, Z.F., 1996. "The computation of a continuum of constrained equilibria," Other publications TiSEM ba4c6d83-befb-4a25-8477-c, Tilburg University, School of Economics and Management.
- Dai, Y. & van der Laan, G. & Talman, A.J.J. & Yamamoto, Y., 1989.
"A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron,"
Other publications TiSEM
82992276-1868-4b56-a937-0, Tilburg University, School of Economics and Management.
- Dai, Y. & van der Laan, G. & Talman, A.J.J. & Yamamoto, Y., 1991. "A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron," Other publications TiSEM 1c8981ec-4826-4b29-8872-e, Tilburg University, School of Economics and Management.
- Dai, Y. & van der Laan, G. & Talman, A.J.J. & Yamamoto, Y., 1989. "A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron," Discussion Paper 1989-52, Tilburg University, Center for Economic Research.
- Talman, A.J.J. & Dai, Y. & van der Laan, G. & Yamamoto, Y., 1991. "A simplicial algorithm for the nonlinear stationary point problem on an unbounded polyhedron," Other publications TiSEM d961dc7e-e203-4709-8a75-5, Tilburg University, School of Economics and Management.
- Herbert E. Scarf, 1967. "The Approximation of Fixed Points of a Continuous Mapping," Cowles Foundation Discussion Papers 216R, Cowles Foundation for Research in Economics, Yale University.
- Yamamoto, Yoshitsugu, 1993. "A Path-Following Procedure to Find a Proper Equilibrium of Finite Games," International Journal of Game Theory, Springer;Game Theory Society, vol. 22(3), pages 249-259.
- ,, 1998. "Problems And Solutions," Econometric Theory, Cambridge University Press, vol. 14(3), pages 381-386, June.
- ,, 1998. "Problems And Solutions," Econometric Theory, Cambridge University Press, vol. 14(4), pages 525-537, August.
- Herings, P Jean-Jacques, 1996.
"Equilibrium Existence Results for Economies with Price Rigidities,"
Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(1), pages 63-80, January.
- P. Jean-Jacques Herings, 1995. "Equilibrium existence results for economies with price rigidities," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(1), pages 63-80.
- ,, 1998. "Problems And Solutions," Econometric Theory, Cambridge University Press, vol. 14(2), pages 285-292, April.
- Talman, A.J.J. & van der Laan, G., 1979. "A restart algorithm for computing fixed points without an extra dimension," Other publications TiSEM 1f2102f8-e6da-4e9c-a2ed-9, Tilburg University, School of Economics and Management.
- ,, 1998. "Problems And Solutions," Econometric Theory, Cambridge University Press, vol. 14(1), pages 151-159, February.
- Donald J. Brown & Peter M. Demarzo & B. Curtis Eaves, 1996. "Computing Zeros of Sections of Vector Bundles Using Homotopies and Relocalization," Mathematics of Operations Research, INFORMS, vol. 21(1), pages 26-43, February.
- Jean-Jacques Herings & Dolf Talman & Zaifu Yang, 1996.
"The Computation of a Continuum of Constrained Equilibria,"
Mathematics of Operations Research, INFORMS, vol. 21(3), pages 675-696, August.
- Herings, P.J.J. & Talman, A.J.J. & Zang, Z., 1994. "The computation of a continuum of constrained equilibria," Other publications TiSEM a581166f-d9d3-489a-b48e-a, Tilburg University, School of Economics and Management.
- Herings, P.J.J. & Talman, A.J.J. & Yang, Z.F., 1996. "The computation of a continuum of constrained equilibria," Other publications TiSEM ba4c6d83-befb-4a25-8477-c, Tilburg University, School of Economics and Management.
- Herings, P.J.J. & Talman, A.J.J. & Zang, Z., 1994. "The computation of a continuum of constrained equilibria," Discussion Paper 1994-38, Tilburg University, Center for Economic Research.
- A. J. J. Talman & Y. Yamamoto, 1989.
"A Simplicial Algorithm for Stationary Point Problems on Polytopes,"
Mathematics of Operations Research, INFORMS, vol. 14(3), pages 383-399, August.
- Talman, A.J.J. & Yamamoto, Y., 1989. "A simplicial algorithm for stationary point problems on polytopes," Other publications TiSEM 0d6b2de0-17c0-4d5e-963f-5, Tilburg University, School of Economics and Management.
- Talman, A.J.J. & Yamamoto, Y., 1990. "A simplicial algorithm for stationary point problems on polytopes," Other publications TiSEM d08a8960-604c-43c9-a1f9-9, Tilburg University, School of Economics and Management.
- Herings, P. Jean-Jacques, 1998. "On the existence of a continuum of constrained equilibria1," Journal of Mathematical Economics, Elsevier, vol. 30(3), pages 257-273, October.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Dolf Talman & Zaifu Yang, 2012.
"On a Parameterized System of Nonlinear Equations with Economic Applications,"
Journal of Optimization Theory and Applications, Springer, vol. 154(2), pages 644-671, August.
- Talman, A.J.J. & Yang, Z.F., 2012. "On a parameterized system of nonlinear equations with economic applications," Other publications TiSEM 8233343d-0b60-428d-a20b-6, Tilburg University, School of Economics and Management.
- Talman, A.J.J. & Yang, Z.F., 2003.
"On the Connectedness of Coincidences and Zero Points of Mappings,"
Other publications TiSEM
b061dd09-2b7f-4fe3-af6e-d, Tilburg University, School of Economics and Management.
- Talman, Dolf & Yang, Zaifu, 2017. "On the connectedness of coincidences and zero poins of mappings," Center for Mathematical Economics Working Papers 353, Center for Mathematical Economics, Bielefeld University.
- Talman, A.J.J. & Yang, Z.F., 2003. "On the Connectedness of Coincidences and Zero Points of Mappings," Discussion Paper 2003-73, Tilburg University, Center for Economic Research.
- van der Laan, Gerard & Talman, Dolf & Yang, Zaifu, 2011.
"Solving discrete systems of nonlinear equations,"
European Journal of Operational Research, Elsevier, vol. 214(3), pages 493-500, November.
- van der Laan, G. & Talman, A.J.J. & Yang, Z.F., 2008. "Solving Discrete Systems of Nonlinear Equations," Discussion Paper 2008-105, Tilburg University, Center for Economic Research.
- van der Laan, G. & Talman, A.J.J. & Yang, Z.F., 2011. "Solving discrete systems of nonlinear equations," Other publications TiSEM 81f0a46c-3c9d-4757-bfa1-0, Tilburg University, School of Economics and Management.
- Gerard van der Laan & Dolf Talman & Zaifu Yang, 2009. "Solving Discrete Systems of Nonlinear Equations," Tinbergen Institute Discussion Papers 09-062/1, Tinbergen Institute.
- van der Laan, G. & Talman, A.J.J. & Yang, Z.F., 2008. "Solving Discrete Systems of Nonlinear Equations," Other publications TiSEM 38ca20ed-7652-4b71-acd6-2, Tilburg University, School of Economics and Management.
- P. J. J. Herings & G. A. Koshevoy & A. J. J. Talman & Z. Yang, 2004.
"General Existence Theorem of Zero Points,"
Journal of Optimization Theory and Applications, Springer, vol. 120(2), pages 375-394, February.
- Herings, P.J.J. & Koshevoy, G.A. & Talman, A.J.J. & Yang, Z.F., 2002. "A General Existence Thorem of Zero Points," Discussion Paper 2002-107, Tilburg University, Center for Economic Research.
- Herings, P. Jean-Jacques & Koshevoy, Gleb A. & Talman, Dolf & Yang, Zaifu, 2017. "A general existence theorem of zero points," Center for Mathematical Economics Working Papers 343, Center for Mathematical Economics, Bielefeld University.
- Herings, P.J.J. & Koshevoy, G.A. & Talman, A.J.J. & Yang, Z.F., 2002. "A General Existence Thorem of Zero Points," Other publications TiSEM 30937f4a-2906-4b85-979c-a, Tilburg University, School of Economics and Management.
- Herings, P.J.J. & Koshevoy, G. & Talman, A.J.J. & Yang, Z., 2002. "A general existence theorem of zero points," Research Memorandum 049, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- Herings, P.J.J. & Koshevoy, G.A. & Talman, A.J.J. & Yang, Z.F., 2004. "A general existence theorem of zero points," Other publications TiSEM 2670fc3a-b991-4443-a8fb-3, Tilburg University, School of Economics and Management.
- Talman, A.J.J. & Yang, Z.F., 2004.
"The Computation of a Coincidence of Two Mappings,"
Other publications TiSEM
9fbcc219-da4d-4564-b4e3-6, Tilburg University, School of Economics and Management.
- Talman, A.J.J. & Yang, Z.F., 2004. "The Computation of a Coincidence of Two Mappings," Discussion Paper 2004-100, Tilburg University, Center for Economic Research.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Talman, A.J.J. & Yamamoto, M., 2001.
"Contiuum of Zero Points of a Mapping on a Compact Convex Set,"
Other publications TiSEM
57411440-5b14-448e-8c27-3, Tilburg University, School of Economics and Management.
- Talman, A.J.J. & Yamamoto, M., 2004. "Contimuum of zero points of a mapping on a compact, convex set," Other publications TiSEM 45f27466-e81f-412f-a975-4, Tilburg University, School of Economics and Management.
- Talman, A.J.J. & Yamamoto, M., 2001. "Contiuum of Zero Points of a Mapping on a Compact Convex Set," Discussion Paper 2001-56, Tilburg University, Center for Economic Research.
- Dolf Talman & Zaifu Yang, 2012.
"On a Parameterized System of Nonlinear Equations with Economic Applications,"
Journal of Optimization Theory and Applications, Springer, vol. 154(2), pages 644-671, August.
- Talman, A.J.J. & Yang, Z.F., 2012. "On a parameterized system of nonlinear equations with economic applications," Other publications TiSEM 8233343d-0b60-428d-a20b-6, Tilburg University, School of Economics and Management.
- van der Laan, G. & Talman, A.J.J. & Yang, Z.F., 2002.
"Perfection and Stability of Stationary Points with Applications in Noncooperative Games,"
Discussion Paper
2002-108, Tilburg University, Center for Economic Research.
- van der Laan, Gerard & Talman, Dolf & Yang, Zaifu, 2017. "Perfection and stability of stationary points with applications to noncooperative games," Center for Mathematical Economics Working Papers 344, Center for Mathematical Economics, Bielefeld University.
- Gerard van der Laan & Dolf Talman & Zaifu Yang, 2002. "Perfection and Stability of Stationary Points with Applications to Noncooperative Games," Tinbergen Institute Discussion Papers 02-126/1, Tinbergen Institute.
- van der Laan, G. & Talman, A.J.J. & Yang, Z.F., 2002. "Perfection and Stability of Stationary Points with Applications in Noncooperative Games," Other publications TiSEM fc1f47c6-314f-4932-80c6-1, Tilburg University, School of Economics and Management.
- Dang, Chuangyin & Meng, Xiaoxuan & Talman, Dolf, 2015.
"An Interior-Point Path-Following Method for Computing a Perfect Stationary Point of a Polynomial Mapping on a Polytope,"
Other publications TiSEM
07b7a0e7-f814-4ec2-a3a7-e, Tilburg University, School of Economics and Management.
- Dang, Chuangyin & Meng, Xiaoxuan & Talman, Dolf, 2015. "An Interior-Point Path-Following Method for Computing a Perfect Stationary Point of a Polynomial Mapping on a Polytope," Discussion Paper 2015-019, Tilburg University, Center for Economic Research.
- Yang Zhan & Peixuan Li & Chuangyin Dang, 2020. "A differentiable path-following algorithm for computing perfect stationary points," Computational Optimization and Applications, Springer, vol. 76(2), pages 571-588, June.
- Zhiqiang Zheng & Balaji Padmanabhan & Steven O. Kimbrough, 2003. "On the Existence and Significance of Data Preprocessing Biases in Web-Usage Mining," INFORMS Journal on Computing, INFORMS, vol. 15(2), pages 148-170, May.
- Carlos R. Handy & Daniel Vrinceanu & Carl B. Marth & Harold A. Brooks, 2015. "Pointwise Reconstruction of Wave Functions from Their Moments through Weighted Polynomial Expansions: An Alternative Global-Local Quantization Procedure," Mathematics, MDPI, vol. 3(4), pages 1-24, November.
- Allen C. Goodman & Miron Stano, 2000. "Hmos and Health Externalities: A Local Public Good Perspective," Public Finance Review, , vol. 28(3), pages 247-269, May.
- Bode, Sven & Michaelowa, Axel, 2003. "Avoiding perverse effects of baseline and investment additionality determination in the case of renewable energy projects," Energy Policy, Elsevier, vol. 31(6), pages 505-517, May.
- Ala, Guido & Fasshauer, Gregory E. & Francomano, Elisa & Ganci, Salvatore & McCourt, Michael J., 2017. "An augmented MFS approach for brain activity reconstruction," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 141(C), pages 3-15.
- Bettina Campedelli & Andrea Guerrina & Giulia Romano & Chiara Leardini, 2014. "La performance della rete ospedaliera pubblica della regione Veneto. L?impatto delle variabili ambientali e operative sull?efficienza," MECOSAN, FrancoAngeli Editore, vol. 2014(92), pages 119-142.
- Haider A. Khan, 2004.
"General Conclusions: From Crisis to a Global Political Economy of Freedom,"
Palgrave Macmillan Books, in: Global Markets and Financial Crises in Asia, chapter 9, pages 193-211,
Palgrave Macmillan.
- Haider Ali Khan, 2003. "General Conclusions: From Crisis to A Global Political Economy of Freedom," CIRJE F-Series CIRJE-F-192, CIRJE, Faculty of Economics, University of Tokyo.
- Penn Loh & Zoë Ackerman & Joceline Fidalgo & Rebecca Tumposky, 2022. "Co-Education/Co-Research Partnership: A Critical Approach to Co-Learning between Dudley Street Neighborhood Initiative and Tufts University," Social Sciences, MDPI, vol. 11(2), pages 1-17, February.
- Broekhuis, Manda & Vos, Janita F.J., 2003. "Improving organizational sustainability using a quality perspective," Research Report 03A43, University of Groningen, Research Institute SOM (Systems, Organisations and Management).
- O'Brien, Raymond & Patacchini, Eleonora, 2003. "Testing the exogeneity assumption in panel data models with "non classical" disturbances," Discussion Paper Series In Economics And Econometrics 0302, Economics Division, School of Social Sciences, University of Southampton.
- Edcarlos D. Silva & J. C. Albuquerque & T. R. Cavalcante, 2021. "Fourth-order nonlocal type elliptic problems with indefinite nonlinearities," Partial Differential Equations and Applications, Springer, vol. 2(2), pages 1-22, April.
- YongSeog Kim & W. Nick Street & Gary J. Russell & Filippo Menczer, 2005. "Customer Targeting: A Neural Network Approach Guided by Genetic Algorithms," Management Science, INFORMS, vol. 51(2), pages 264-276, February.
- Montijano, J.I. & Rández, L. & Van Daele, M. & Calvo, M., 2020. "On the numerical stability of the exponentially fitted methods for first order IVPs," Applied Mathematics and Computation, Elsevier, vol. 379(C).
- Yanling Li & Zita Oravecz & Shuai Zhou & Yosef Bodovski & Ian J. Barnett & Guangqing Chi & Yuan Zhou & Naomi P. Friedman & Scott I. Vrieze & Sy-Miin Chow, 2022. "Bayesian Forecasting with a Regime-Switching Zero-Inflated Multilevel Poisson Regression Model: An Application to Adolescent Alcohol Use with Spatial Covariates," Psychometrika, Springer;The Psychometric Society, vol. 87(2), pages 376-402, June.
- Jensen, Nathan M. & Li, Quan & Rahman, Aminur, 2007. "Heard melodies are sweet, but those unheard are sweeter : understanding corruption using cross-national firm-level surveys," Policy Research Working Paper Series 4413, The World Bank.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:tiu:tiutis:50bc0af9-976f-4c1c-94e0-f86128e7b1e8. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Richard Broekman (email available below). General contact details of provider: https://www.tilburguniversity.edu/about/schools/economics-and-management/ .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.